# SDR AALA20170103007

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 66,253 hours, 8,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHT AT FIRST CLASS CLOSET IS DAMAGED.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY IAW AMM 33-51-05.  OPERATIONAL CHECK GOOD.
